Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Geometría combinatoria")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 383

  • Page / 16
Export

Selection :

  • and

Notes on dimensional closure spacesOHN, C.Journal of combinatorial theory. Series A. 1990, Vol 55, Num 1, pp 140-142, issn 0097-3165, 3 p.Article

Generalisations and randomisation of the plane Koch curveLAKHTAKIA, A; VARADAN, V. K; MESSIER, R et al.Journal of physics. A, mathematical and general. 1987, Vol 20, Num 11, pp 3537-3541, issn 0305-4470Article

A whirlwind tour of computational geometryGRAHAM, R; YAO, F.The American mathematical monthly. 1990, Vol 97, Num 8, pp 687-701, issn 0002-9890, 15 p.Article

The Menger property for infinite ordered setsAHARONI, R; BROCHET, J.-M; POUZET, M et al.Order (Dordrecht). 1989, Vol 5, Num 3, pp 305-315, issn 0167-8094Article

Extending a combinatorial geometry by adding a unique lineHALSEY, M. D.Journal of combinatorial theory. Series B. 1989, Vol 46, Num 1, pp 118-120, issn 0095-8956Article

Large convex sets in oriented matroidsBUCHI, J. R; FENTON, W. E.Journal of combinatorial theory. Series B. 1988, Vol 45, Num 3, pp 293-304, issn 0095-8956Article

On finite locally projective planar spacesKERN, W.Journal of combinatorial theory. Series A. 1988, Vol 48, Num 2, pp 247-254, issn 0097-3165Article

On finite division algebrasGLYNN, D. G.Journal of combinatorial theory. Series A. 1987, Vol 44, Num 2, pp 253-266, issn 0097-3165Article

On k-transversalsAHARONI, R; KOMJATH, P.Journal of combinatorial theory. Series A. 1987, Vol 45, Num 1, pp 1-7, issn 0097-3165Article

On generalized Moore geometries. IIFUGLISTER, F. J.Discrete mathematics. 1987, Vol 67, Num 3, pp 259-269, issn 0012-365XArticle

Addendum to «Odd and even hamming spheres also have minimun boundary»KÖRNER, J; WEI, V. K.Discrete mathematics. 1986, Vol 62, Num 1, pp 105-106, issn 0012-365XArticle

Combinatorial properties of planar spaces and embeddabilityTEIRLINCK, L.Journal of combinatorial theory. Series A. 1986, Vol 43, Num 2, pp 291-302, issn 0097-3165Article

Inherited arcs in finite affine planesKORCHMAROS, G.Journal of combinatorial theory. Series A. 1986, Vol 42, Num 1, pp 140-143, issn 0097-3165Article

Séparation par une droite dans les matroïdes orientés de rang 3 = Separation by a line in directed matroids of rank 3CORDOVIL, R; DUCHET, P.Discrete mathematics. 1986, Vol 62, Num 1, pp 103-104, issn 0012-365XArticle

Factorizations of the Orlik-Solomon algebrasTERAO, H.Advances in mathematics (New York, NY. 1965). 1992, Vol 91, Num 1, pp 45-53, issn 0001-8708Article

Hyperplane skew resolutions and their applicationsFUJI-HARA, R; VANSTONE, S. A.Journal of combinatorial theory. Series A. 1988, Vol 47, Num 1, pp 134-144, issn 0097-3165Article

A note on simplices as geometric configurationsPFALZGRAF, J.Archiv der Mathematik. 1987, Vol 49, Num 2, pp 134-140, issn 0003-889XArticle

Characterizing the line set of a Baer subspacesBEUTELSPACHER, A; SEEGER, D.Journal of combinatorial theory. Series A. 1987, Vol 45, Num 1, pp 152-156, issn 0097-3165Article

Few slopes without collinearityJAMISON, R. E.Discrete mathematics. 1986, Vol 60, pp 199-206, issn 0012-365XArticle

An inequality conjectured by Hajela and Seymour arising in combinatorial geometryLANDAU, H. J; LOGAN, B. F; SHEPP, L. A et al.Combinatorica (Print). 1985, Vol 5, Num 4, pp 337-342, issn 0209-9683Article

A bound for the collinearity graph of certain locally polar geometriesPASINI, A.Journal of combinatorial theory. Series A. 1991, Vol 58, Num 1, pp 127-130, issn 0097-3165, 4 p.Article

8 semifield planes of order 82HUANG, H; JOHNSON, N. L.Discrete mathematics. 1990, Vol 80, Num 1, pp 69-79, issn 0012-365XArticle

Maximal chains and cutsets of an ordered set: a Menger type approachBROCHET, J.-M; POUZET, M.Order (Dordrecht). 1988, Vol 5, Num 3, pp 289-304, issn 0167-8094Article

Completeness in oriented matroidsFENTON, W. E.Discrete mathematics. 1987, Vol 66, Num 1-2, pp 79-89, issn 0012-365XArticle

Local optimality of the critical lattice sphere-packing of regular tetrahedraDAUENHAUER, M. H; ZASSENHAUS, H. J.Discrete mathematics. 1987, Vol 64, Num 2-3, pp 129-146, issn 0012-365XArticle

  • Page / 16